# SDR SWAA2021072032590

- Difficulty date: November 25, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500I; LBL 24 TO RBL 19; WL 156; C-1 PIT AFT BULKHEAD TO FLOOR ATTACH ANGLE HAS SEVERAL AREAS OF CORROSION AROUND FLOOR BEAM ATTACH FASTENERS ON TOP SIDE OF BEAM; AREAS MARKED IN BLACK / NO ALLOWABLE LIMITS FOUND IN SRM BULK HEAD TO FLOOR ATTACH ANGLE IS FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED FLOOR ATTACH ANGLE FWD CARGO AFT BULK HEAD STA 500I LBL 24 TO RBL 19 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A9481 REV - APPLIED CIC TO NEW ANGLE IAW AMM 51-21-91-620-802 MPN 143A9485735 A TAG WN9764
